CureZone   Log On   Join
Re: Antidepressants and adrenal fatigue
 
aggiepoke Views: 13,468
Published: 14 years ago
 
This is a reply to # 854,155

Re: Antidepressants and adrenal fatigue


Yes. I had just been to see my primary care doctor to tell him the side effects were just too horrifying for me to continue and I'd like to try something natural for an antidepressant. HE SAID NO. STAY ON EFFEXOR. lol...that was the LAST time I EVER saw him. I started taking an herbal antidepressant, there are lots out there..I took Nature's Sunshine - Mood Elevator (concentrated). I also took some other supplemental things and by the time I needed to get another bottle of the natures sunshine stuff...I didn't need it!! My first Depression was from poor nutrition/job stress...etc. So, I came off Effexor in the Fall 2005. I planned it for December to coincide with Christmas break. I was on 150mg and the next week I cut the dose in half...had it bad for 2-3 days but I could have forced myself to work...but I chose not to. The next week, took half the dose again. I got down to 37.5 (? think that's the lowest) and I STILL couldn't go cold turkey. I got down to TEN DRUG BEADS before I could stop cold turkey...the symptoms were mild enough that I could just suck it up. It was not fun and something I will NEVER let a doctor talk me in to again...WHY do we think it's okay to consume whatever they want us to take...just because they wear a white coat and have a pad of paper that gets your drugs??

Fast forward to Jan. 07. Depression started coming back. Doc put me on a HEART med. I spent the next 3 wks with suicidal thoughts. It was awful. When I told hubby and we finally figured out what was causing it...I stopped the med. Found a new doc (doc #14) and he GETS IT!! I am still learning..I have only been with him for 3.5 wks...but I am learning that this depression, anxiety, bad moods, bad thoughts, migraines, are caused by lack of hormones!!!! They are natural and bio identical...they are safe.

So you need to determine what is causing your Depression symptoms..SOMETHING is causing it. People say it's a chemical imbalance...well fine then, but WHAT is CAUSING THAT??? Or, find a natural antidepressant that can help you function. Also...start taking natural antidepressant AS YOU COME OFF EFFEXOR...so that when you are off, you are still addressing your issue.

My new doc has me on bio-identical cortisol to correct my adrenal problem...I will only have to take it for 2-3 months and then my body can make it on it's own again.

One last thing to chew on...my doc said that when you burn out your adrenals...your body goes in to survival mode...so it sucks your thyroid hormones and female hormones to get by. Fix your adrenals, get everything else balanced and you should be good to go! :)

AP

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.563 sec, (2)